# SDR SWIA200413346

- Difficulty date: May 20, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 36,281 hours, 44,909 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0225
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CONTROL FAULT)  ILLUMINATED ON FLAP PANEL AND MAP. REPLACED FLAP ANNUNCIATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
